# SDR RRXA991630

- Difficulty date: September 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8087U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45977
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Plank
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION, HORIZONTAL STABILIZER, CENTER SECTION UPPER CENTER PLANK UPPER SURFACE AT RBL X30.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED  PLANK IAW SB 55-15.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
